# SDR GTIA2024120238561

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 15,320 hours, 6,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME LIKE ODOR REPORTED IN CABIN -PREFORMED TSM 05-50-00-810-831-A FJOUND PACK 2 TO SOURCE OF ODOR REF L/P 3610036-2
